The dilogarithm and the norm residue symbol
Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 373-402.
@article{BSMF_1981__109__373_0,
     author = {Coleman, Robert F.},
     title = {The dilogarithm and the norm residue symbol},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {373--402},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {109},
     year = {1981},
     doi = {10.24033/bsmf.1946},
     zbl = {0493.12019},
     mrnumber = {84j:12017},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1946/}
}
TY  - JOUR
AU  - Coleman, Robert F.
TI  - The dilogarithm and the norm residue symbol
JO  - Bulletin de la Société Mathématique de France
PY  - 1981
DA  - 1981///
SP  - 373
EP  - 402
VL  - 109
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1946/
UR  - https://zbmath.org/?q=an%3A0493.12019
UR  - https://www.ams.org/mathscinet-getitem?mr=84j:12017
UR  - https://doi.org/10.24033/bsmf.1946
DO  - 10.24033/bsmf.1946
LA  - en
ID  - BSMF_1981__109__373_0
ER  - 
%0 Journal Article
%A Coleman, Robert F.
%T The dilogarithm and the norm residue symbol
%J Bulletin de la Société Mathématique de France
%D 1981
%P 373-402
%V 109
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1946
%R 10.24033/bsmf.1946
%G en
%F BSMF_1981__109__373_0
Coleman, Robert F. The dilogarithm and the norm residue symbol. Bulletin de la Société Mathématique de France, Volume 109 (1981), pp. 373-402. doi : 10.24033/bsmf.1946. http://archive.numdam.org/articles/10.24033/bsmf.1946/

[B1] Bloch (S.). - Applications of the dilogarithm function in algebraic K-theory and algebraic geometry, Intl. Symp. on Algebraic Geometry, Kyoto, 1977, p. 103-114. | MR | Zbl

[B2] Bloch (S.). - Higher regulators, algebraic K-theory and zeta-functions of elliptic curves (preprint). Bruckner (H.). - Explizetes rezirozitätsgesetz und anwendangen, Vorlesuugen aus dem Fachbereich Mathematik der Universität Essen, 1979.

[C] Coleman (R.). - Division values in local fields, Inventiones math., t. 53, 1979, p. 91-116. | MR | Zbl

[C1] Coleman (R.). - On the arithmetic of Lubin-Tate division towers (to appear).

[I] Iwasawa (K.). - Explicit formulas for the norm residue symbol, J. Math. Soc. Japan, 1968, p. 151-164. | MR | Zbl

[S] Sen (S.). - On explicit reciprocity laws, Crelle Band, t. 313, 1980, p. 1-26. | MR | Zbl

[T] Thursten (W.) . - The geometry and topology of three-manifolds, Princeton, Princeton University Press, 1980, Chapt. 7.

[V] Vostokov, Izvestia number, t. 42, 1978, p. 6. | MR

[W] Wiles (A.). - Higher explicit reciprocity laws, Ann. of Math., t. 107, 1978, p. 235-254. | MR | Zbl

Cited by Sources: